Alert archive / Nevada / Lake Wind Advisories in 2012
Lake Wind Advisory 41, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at May 16, 2012, 2:44 PM PDT for 4 counties in California; 5 counties in Nevada. It took effect at May 17, 2012, 12:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2012, 2:44 PM PDT (21:44 UTC)
- In effect from
- May 17, 2012, 12:00 PM PDT
- Expired
- May 17, 2012, 10:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3031 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503 WWUS75 KREV 162144 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 244 PM PDT WED MAY 16 2012 CAZ072-NVZ002-171300- /O.NEW.KREV.LW.Y.0041.120517T1900Z-120518T0600Z/ GREATER LAKE TAHOE AREA- 244 PM PDT WED MAY 16 2012 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 11 PM PDT THURSDAY FOR LAKE TAHOE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM NOON TO 11 PM PDT THURSDAY. * WINDS: BECOMING SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH THEN SHIFTING TO WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH IN THE EVENING. * WAVE HEIGHTS: BUILDING TO 2 TO 3 FEET...WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-171300- /O.NEW.KREV.LW.Y.0041.120517T2000Z-120518T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 244 PM PDT WED MAY 16 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT THURSDAY. * WINDS: BECOMING WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH THEN SHIFTING TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH IN THE EARLY EVENING. * WAVE HEIGHTS: BUILDING TO 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO THE EAST SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
793 WWUS75 KREV 171115 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 415 AM PDT THU MAY 17 2012 CAZ072-NVZ002-172300- /O.CON.KREV.LW.Y.0041.120517T1900Z-120518T0600Z/ GREATER LAKE TAHOE AREA- 415 AM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING. * WINDS: BECOMING SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH THEN SHIFTING TO WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH IN THE EVENING. * WAVE HEIGHTS: BUILDING TO 2 TO 3 FEET...WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-172300- /O.CON.KREV.LW.Y.0041.120517T2000Z-120518T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 415 AM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: BECOMING WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH THEN SHIFTING TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH IN THE EARLY EVENING. * WAVE HEIGHTS: BUILDING TO 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO THE EAST SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HOON HTTP://WEATHER.GOV/RENO
204 WWUS75 KREV 172055 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 155 PM PDT THU MAY 17 2012 CAZ072-NVZ002-180300- /O.CON.KREV.LW.Y.0041.000000T0000Z-120518T0600Z/ GREATER LAKE TAHOE AREA- 155 PM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: BECOMING SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH THEN SHIFTING TO WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH IN THE EVENING. * WAVE HEIGHTS: BUILDING TO 2 TO 3 FEET...WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-180300- /O.CON.KREV.LW.Y.0041.000000T0000Z-120518T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 155 PM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: BECOMING WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH THEN SHIFTING TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH IN THE EARLY EVENING. * WAVE HEIGHTS: BUILDING TO 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID LAKE TO THE EAST SHORE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
222 WWUS75 KREV 180308 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 808 PM PDT THU MAY 17 2012 NVZ004-180415- /O.EXP.KREV.LW.Y.0041.000000T0000Z-120518T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 808 PM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WERE SLOWLY DECREASING AND NOW ARE BELOW ADVISORY CRITERIA. $$ CAZ072-NVZ002-180600- /O.CON.KREV.LW.Y.0041.000000T0000Z-120518T0600Z/ GREATER LAKE TAHOE AREA- 808 PM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET...WITH THE HIGHEST WAVES FROM MID LAKE TO THE NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
671 WWUS75 KREV 180500 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1000 PM PDT THU MAY 17 2012 CAZ072-NVZ002-180600- /O.CAN.KREV.LW.Y.0041.000000T0000Z-120518T0600Z/ GREATER LAKE TAHOE AREA- 1000 PM PDT THU MAY 17 2012 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE DIMINISHED CONSIDERABLY DURING THE LAST HOUR AND NO LONGER MEET ADVISORY CRITERIA. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at May 16, 10:14 AM PDT, 4 hours 30 minutes earlier.
Area forecast discussion, May 16, 10:14 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1014 AM PDT WED MAY 16 2012
.UPDATE...
NO CHANGES TO THE GOING PUBLIC FORECAST. TEMPS WARMING ON SCHEDULE
THIS MORNING AND LOW LVL WINDS REMAIN LIGHT. WITH SOME RESIDUAL
MSTR OVER THE REGION THIS MORNING STILL EXPECT ISOLATED CONVECTIVE
DEVELOPMENT BY EARLY/MID AFTERNOON IN THE FAVORED LASSEN AND
MONO/MINERAL CONVERGENCE ZONES. STILL SOME QUESTION ABOUT
DEVELOPMENT FARTHER EAST THIS EVENING. THINKING REMAINS THAT
WESTERLY FLOW WILL DEVELOP LATE THIS AFTERNOON IN RESPONSE TO
INCREASING THERMAL GRADIENT. THIS WOULD INDUCE A LOW LVL BOUNDARY
IN WRN NV AND COULD PROVIDE FOCUS FOR TSTMS. SO FOR NOW WILL LEAVE
THESE IN. MLF
.FIRE WEATHER UPDATE...
AN AREA OF LOW PRESSURE WILL PUSH A COLD FRONT THROUGH THE REGION
BY THURSDAY EVENING. AHEAD OF THE FRONT SOUTHWEST TO WEST WINDS
WILL BE GUSTING UP TO 45 MPH WHICH WILL COMBINE WITH VERY DRY
CONDITIONS SOUTH OF INTERSTATE 80 TO CREATE CRITICAL FIRE WEATHER
CONDITIONS THURSDAY AFTERNOON AND EARLY EVENING. THEREFORE A RED
FLAG WARNING HAS BEEN ISSUED FOR FIRE ZONES 273, 450, 453, AND
459. PLEASE SEE THE PRODUCT FOR ADDITIONAL DETAILS. NORTH OF
INTERSTATE 80, MOISTURE MOVING INTO THE REGION WILL INCREASE THE
HUMIDITY, BUT WINDS WILL REMAIN GUSTY.
ALSO OF CONCERN ARE THE SLIGHT CHANCES FOR THUNDERSTORMS ALONG THE
MONO/MINERAL AND LASSEN CONVERGENCE ZONES, WHICH WILL MOVE INTO
CENTRAL NEVADA THIS AFTERNOON WHEN THE WESTERLY WINDS PICK UP.
STORMS WILL BE A HYBRID OF WET AND DRY AND FIRE STARTS ARE
POSSIBLE TODAY OUTSIDE OF WET THUNDERSTORM CORES. THERE ARE BETTER
CHANCES FOR SHOWERS WITH THUNDERSTORMS NORTH OF HIGHWAY 50 ON
THURSDAY AS THE TROUGH MOVES INLAND. DF
&&
.PREVIOUS DISCUSSION... /ISSUED 309 AM PDT WED MAY 16 2012/
SHORT TERM...
NO SIGNIFICANT CHANGE TO THE SHORT TERM GRIDS. A FLAT RIDGE WILL
MOVE OVERHEAD TODAY BEFORE AN UPPER DISTURBANCE OVER THE EASTERN
PACIFIC MOVES OVERHEAD THURSDAY AND THURSDAY NIGHT AND PUSHES A
COOL FRONT THROUGH THE AREA.
AS FAR AS TODAY, WESTERLY WINDS WILL KICK IN THIS AFTERNOON AS A
THERMAL LOW DEVELOPS OVER CENTRAL NEVADA. WITH RESIDUAL MOISTURE
AND SOME CONVERGENCE IN THE FAVORED LASSEN AND MONO-MINERAL
CONVERGENCE ZONES (CARE OF THE INCREASING AFTERNOON WESTERLIES),
VERY ISOLATED THUNDERSTORMS COULD DEVELOP ALTHOUGH I AM THINKING
THE BEST CHANCE WILL BE FOR MONO-MINERAL COUNTIES. THIS EVENING,
I HAVE LEFT THE SLIGHT CHANCE OF STORMS ACROSS A BROAD SWATH OF
WESTERN AND WEST-CENTRAL NEVADA AS THE WESTERLY WINDS BRING BRIEF
CONVERGENCE ALONG THE LEADING EDGE OF THE WIND PUSH. I AM NOT ALL
THAT CONFIDENT IN STORMS FORMING OUT IN THE BASIN EAST OF RENO
WITH THE HIGHEST CHANCE OVER MONO AND MINERAL COUNTY WHERE THE
BEST CONVERGENCE OVER THE HIGHER TERRAIN WILL DEVELOP AND MODELS
BRING THE MOST SIGNIFICANT RELATIVE HUMIDITY INCREASE ALOFT
(INDICATING MODEL CONVECTION OR CLOUD DEVELOPMENT).
THURSDAY, AN UPPER DISTURBANCE OFF THE COAST WILL MOVE INTO THE
REGION. THIS WILL BRING A SIGNIFICANT INCREASE IN WIND OVER TODAY
AS A STRONG PRESSURE GRADIENT DEVELOPS BETWEEN EXTREME NORTHERN
NEVADA AND CALIFORNIA AND A LOW PRESSURE CENTER OVER EASTERN
NEVADA. PRECIP WISE, SCATTERED SHOWERS AND A FEW POSSIBLE STORMS
STILL LOOKS DECENT OVER THE NORTHERN HALF OF THE CWA THURSDAY
AFTERNOON AND EVENING AS CONVERGENCE ALONG AN ADVANCING FRONT
COMBINES WITH LARGE SCALE UPPER LIFT AHEAD OF THE DISTURBANCE TO
PROVIDE LIFT FOR PRECIPITATION/POSSIBLE STORMS. FURTHER SOUTH, IT
WILL BE MORE OF A WIND ISSUE THAN A PRECIP ISSUE WITH THE STRONG
PRESSURE GRADIENT DEVELOPMENT BY THURSDAY AFTERNOON. WIND GUSTS TO
35-45 MPH ARE A GOOD BET ESPECIALLY NEAR AND SOUTH OF HIGHWAY 50
WHERE A JET STREAK WILL MOVE OVERHEAD AND THE MAXIMUM PROGGED
PRESSURE GRADIENT/HEATING WILL EXIST.
THURSDAY NIGHT AND FRIDAY MORNING, THE UPPER LOW WILL SLIDE
OVERHEAD AND THEN INTO SOUTHEASTERN NEVADA BRINGING THE THREAT FOR
SHOWERS ALONG AND TO THE EAST OF THE LOW TRACK (CURRENTLY JUST
EAST OF RENO) WITH SOME RESIDUAL CLOUDS POSSIBLY EXTENDING BACK TO
THE SIERRA. FRIDAY WILL BE A GOOD 5 TO 10 DEGREES COOLER THAN
THURSDAY FOR MOST AREAS AS WEAK HIGH PRESSURE SETTLES INTO THE
WESTERN GREAT BASIN. SNYDER
LONG TERM...SATURDAY THROUGH TUESDAY...
NO MAJOR CHANGES TO THE LONG TERM FORECAST. UPPER RIDGE BUILDS INTO
THE WEST COAST FOR THE WEEKEND, WITH TEMPERATURES RISING TO 5-10
DEGREES TO ABOVE NORMAL. SOUTHWEST FLOW ALOFT WILL KEEP CONDITIONS
DRY THROUGH AT LEAST THE WEEKEND.
MED RANGE MODELS DO SHOW A TROUGH MOVING INTO THE PAC NW BY MONDAY.
THERE IS LOW OVERALL CONFIDENCE ON THE FORECAST PAST MONDAY, DUE TO
SIGNIFICANT DIFFERENCES IN THE MODEL HEIGHTS/JET PLACEMENT. THE 00Z
GFS KEEPS THE RIDGE IN PLACE OVER THE GREAT BASIN, AND DEFLECTS THE
TROUGH INTO THE PAC NW. THE ECMWF/GEM DROP THE TROUGH WELL INTO THE
GREAT BASIN BY TUESDAY.
KEPT IN THE SLIGHT CHANCE OF SHOWERS IN THE NORTH FOR MONDAY AND
TUESDAY DUE THE POTENTIAL TROUGH/FRONTAL PASSAGE, BUT THIS MAY END
UP CHANGING OVER THE NEXT COUPLE DAYS. WE WILL ALSO HAVE TO KEEP AN
EYE ON WINDS NEXT WEEK, AS A FRONTAL PASSAGE COULD BRING STRONGER
WINDS TO THE REGION AS WELL. HOON
AVIATION...
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING FOR
AREAS NORTH OF SUSANVILLE AND EAST OF RENO-TAHOE, INCLUDING KLOL
AND KNFL. NO THUNDERSTORMS EXPECTED AT KRNO, ALTHOUGH THEY MAY
AFFECT FLIGHTS IN/OUT OF KRNO. HOON
FIRE WEATHER...
HUMIDITY-WISE, RECOVERIES THROUGH TONIGHT WILL BE BETTER THAN
WHAT HAS BEEN OBSERVED THE PAST COUPLE NIGHTS BUT STILL NOT GREAT
FOR MIDSLOPES ESPECIALLY SOUTH OF HIGHWAY 50. HUMIDITIES WILL BE
ON THE RISE THURSDAY ACROSS THE NORTHERN CWA (ZONES 270/271/278/458)
AS PRECIPITATION DEVELOPS NEAR A COOL FRONT WITH UNCERTAINTY IN
HOW FAR SOUTH THE HUMIDITY RISES WILL REACH WHEN WINDS KICK UP
THURSDAY (WILL HIGHER HUMIDITIES REACH THE SIERRA FRONT?).
HOWEVER, OUT IN THE BASIN SOUTH AND EAST OF RENO IT LOOKS TO
REMAIN QUITE DRY WITH WIDESPREAD SINGLE DIGIT READING LIKELY
THURSDAY AFTERNOON.
WIND-WISE, WESTERLY WINDS WILL INCREASE THIS AFTERNOON WITH GUSTS
TO 30 MPH ESPECIALLY IN THE SIERRA/SIERRA FRONT. WINDS WILL
STRENGTHEN THURSDAY AFTERNOON AND EARLY EVENING AS A TROUGH PUSHES
INTO THE REGION. WIDESPREAD GUSTS OF 35 TO 45 MPH CAN BE EXPECTED
AND THIS COMBINED WITH THE LOW RELATIVE HUMIDITY IS A CONCERN.
WILL HEADLINE THIS IN THE FIRE WEATHER FORECAST AND CONTINUE TO
MONITOR OVER THE NEXT DAY BEFORE MAKING A DECISION ON A POSSIBLE
FIRE WEATHER WATCH. AS OF NOW, THE BEST POTENTIAL IS FOR FIRE
ZONES 273, 450, 453, AND 459.
ALSO OF CONCERN ARE THE SLIGHT CHANCES FOR THUNDERSTORMS IN NEVADA.
STORMS WILL BE A HYBRID OF WET AND DRY AND FIRE STARTS ARE POSSIBLE
TODAY. THERE ARE BETTER CHANCES FOR SHOWERS WITH THUNDERSTORMS
NORTH OF HIGHWAY 50 ON THURSDAY AS THE TROUGH MOVES INLAND.
DF/SNYDER
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM NOON TO 7 PM PDT THURSDAY NVZ450-453.
RED FLAG WARNING FROM NOON TO 10 PM PDT THURSDAY NVZ459.
CA...RED FLAG WARNING FROM NOON TO 10 PM PDT THURSDAY BELOW 8500 FEET
FOR CAZ273.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:54 AM PDT | Red Flag Warning | REV | 36 hr | |
| May 15, 5:12 PM PDT | Special Weather Statement | REV | Storey | 48 min |
| May 15, 5:58 PM PDT | Special Weather Statement | REV | Storey | 47 min |
| May 15, 6:48 PM PDT | Special Weather Statement | REV | 57 min | |
| May 15, 6:53 PM PDT | Special Weather Statement | REV | Storey | 52 min |
| May 15, 8:07 PM PDT | Special Weather Statement | REV | 53 min |
Nearby
Lake Wind Advisories in Nevada, 2012Lake Wind Advisories in California, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.